Open Access

Some Results for a Finite Family of Uniformly -Lipschitzian Mappings in Banach Spaces

Fixed Point Theory and Applications20072007:058494

DOI: 10.1155/2007/58494

Received: 21 April 2007

Accepted: 14 June 2007

Published: 5 July 2007

Abstract

The purpose of this paper is to prove a strong convergence theorem for a finite family of uniformly -Lipschitzian mappings in Banach spaces. The results presented in the paper not only correct some mistakes appeared in the paper by Ofoedu (2006) but also improve and extend some recent results by Chang (2001), Cho et al. (2005), Ofoedu (2006), Schu (1991), and Zeng (2003, 2005).

[123456789]

Authors’ Affiliations

(1)
Department of Mathematics, Yibin University

References

  1. Goebel K, Kirk WA: A fixed point theorem for asymptotically nonexpansive mappings. Proceedings of the American Mathematical Society 1972,35(1):171–174. 10.1090/S0002-9939-1972-0298500-3MATHMathSciNetView ArticleGoogle Scholar
  2. Schu J: Iterative construction of fixed points of asymptotically nonexpansive mappings. Journal of Mathematical Analysis and Applications 1991,158(2):407–413. 10.1016/0022-247X(91)90245-UMATHMathSciNetView ArticleGoogle Scholar
  3. Chang S-S: Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings. Proceedings of the American Mathematical Society 2001,129(3):845–853. 10.1090/S0002-9939-00-05988-8MATHMathSciNetView ArticleGoogle Scholar
  4. Ofoedu EU: Strong convergence theorem for uniformly -Lipschitzian asymptotically pseudocontractive mapping in real Banach space. Journal of Mathematical Analysis and Applications 2006,321(2):722–728. 10.1016/j.jmaa.2005.08.076MATHMathSciNetView ArticleGoogle Scholar
  5. Cho YJ, Kang JI, Zhou H: Approximating common fixed points of asymptotically nonexpansive mappings. Bulletin of the Korean Mathematical Society 2005,42(4):661–670.MATHMathSciNetView ArticleGoogle Scholar
  6. Zeng LC: Iterative approximation of fixed points of asymptotically pseudo-contractive mappings in uniformly smooth Banach spaces. Chinese Annals of Mathematics 2005,26(2):283–290.MATHMathSciNetGoogle Scholar
  7. Zeng LC: On the approximation of fixed points for asymptotically nonexpansive mappings in Banach spaces. Acta Mathematica Scientia 2003, 23: 31–37.MATHGoogle Scholar
  8. Chang S-S: On Chidume's open questions and approximate solutions of multivalued strongly accretive mapping equations in Banach spaces. Journal of Mathematical Analysis and Applications 1997,216(1):94–111. 10.1006/jmaa.1997.5661MATHMathSciNetView ArticleGoogle Scholar
  9. Moore C, Nnoli BVC: Iterative solution of nonlinear equations involving set-valued uniformly accretive operators. Computers & Mathematics with Applications 2001,42(1–2):131–140. 10.1016/S0898-1221(01)00138-9MATHMathSciNetView ArticleGoogle Scholar

Copyright

© Shih-Sen Chang et al. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.